just now
Indoor and outdoor allergy relief Relief from sneezing, runny nose, itchy eyes, nose, and throat All day relief Original prescription strength Formulated for adults and children 6 years of age and over Active ingredient (in each softgel): Cetirizine HCL 10mg - antihistamine Convenient 25-count bottle Compares to active ingredient in Zyrtec®
Manufacturer | - |
---|---|
Brand | Equate |
Item model number | Equate |
Color | Other |
Weight | - |
Height | - |
Depth | - |
Product Id | 1194390 |
---|---|
User Reviews and Ratings | 4.6 (222 ratings) 4.6 out of 5 stars |
UPC | 681131034760 |
# | Title | Reviews | User Ratings | Price |
---|---|---|---|---|
1 |
Search on Amazon
Price:
Search
on
![]() |
Search
on
![]() |
||
2 |
Equate Allergy Relief Cetirizine HCl Softgels, 25 Count Count Compare to Zyrtec® Active Ingredient
Reviews: 222
Ratings:
(222)
Price:
$9.88
on
![]() |
222 | (4.6) |
$9.88
on
![]() |